# SDR 97ZZZX1127

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3811T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30126
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711949
- Condition: Cracked
- Location: Engine
- Part time: 2,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER RT ENGINE MOUNT TUBE BROKEN.  REF:  PIPER S/L 568 PERTAINS TO THIS SUBJECT AND HAS A FACTORY APPROVED REPAIR PROCEDURE.  TACH WAS AT 2001.  LOGS NOT AVAILABLE TO CHECK IF THIS IS TOTAL TIME.
